Google Scholar: cites
Stratifications of polynomial spaces
Birbrair, L. (Universidade Federal do Ceará (Brasil). Departamento de Matemática)

Data: 1998
Resum: In the paper we construct some stratifications of the space of monic polynomials in real and complex cases. These stratifications depend on properties of roots of the polynomials on some given semialgebraic subset of R or C. We prove differential triviality of these stratifications. In the real case the proof is based on properties of the action of the group of interval exchange transformations on the set of all monic polynomials of some given degree. Finally we compare stratifications corresponding to different semialgebraic subsets.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 42 n. 2 (1998) p. 383-410, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_42298_07

28 p, 215.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-19, darrera modificació el 2022-02-20

   Favorit i Compartir